# SDR UPS05844915

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-4 DOOR UPPER FWD CORNER HAS A STEEL DOUBLER REPAIR AND MUST BE REPLACED WITH AN APPROVED REPAIR.  REMOVED DOUBLER AND FILLER, FOUND CRACK AT PREVIOUS CUT OUT, CUT OUT DAM AGED AREA, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 FIG 21 , 53-2-0 FIG 1D, AND DWG 5616674.
